MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN BLADE MOD 6.5IN; E-Z CLEAN BLADE MODIFIED 6.5 INCH

MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN BLADE MOD 6.5IN; E-Z CLEAN BLADE MODIFIED 6.5 INCH
Model Number 0014M
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch #unk.As the device was not returned, an analysis investigation could not be performed.A conclusion could not be reached as to what may have caused or contributed to the event.The lot/batch was not provided; therefore, the manufacturing records evaluation could not be performed.
 
Event or Problem Description
It was reported that during an unknown procedure, a blue protector/insulation piece on the megadyne bovie tip dislodged from the bovie during routine cleaning of the tip.The piece was caught by or staff before it fell into and was lost in the cavity of the patient.It is unknown how the case was completed.There were no patient consequences.No additional information is available at this time.

Brand Name
E-Z CLEAN BLADE MOD 6.5IN
Common Device Name
E-Z CLEAN BLADE MODIFIED 6.5 INCH
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key9911217
Report Number1721194-2020-00029
Device Sequence Number16961918
Product Code GEI
UDI-Device Identifier10614559100172
UDI-Public10614559100172
Combination Product (Y/N)N
PMA/510(K) Number
K081791
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0014M
Device Catalogue Number0014M
Device Lot Number193733
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2020
Initial Report FDA Received Date04/01/2020
Patient Sequence Number1